# SDR UALA2010010800104

- Difficulty date: January 7, 2010
- Submitted: February 4, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 43,206 hours, 12,070 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 31405
- Condition: Leaking
- Location: Nr 1 Gcu
- Component: Gcu
- Component part number: M734284DF
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL ACTIVELY DRIPPING OUT OF LT ENG.  R & R  NR1 ENG IDG. BITE CHECKED BPCU "HIGH IDG TEMP RISE" CHECKED IDG LEVEL LOW.  SERVICED IDG, RAN L ENG. LOADED ELEC SYS OPS GOOD FOR LT IDG.  VERIFICATION FLIGHT CONFIRMS NORMAL OPERATION.
